Discussions that mention kytril

Drug Interactions / Side Effects board


I'm sorry that you appear to have had a bad reaction to phenergan. I have used it to treat my radiation nausea in the past and found it to be very effective.

Are you sure your symptoms were from the phenergan and not any other drug you were receiving? While hyperexcitability and uncontrollable movements of the face, eyes, tongue, etc. are possible side effects with this drug they are unusual and typically dose related. They are also more likely to happen in those who have epilepsy.

Speak to your anesthesiologist and your physician about your symptoms and see what they will recommend as an alternative. I have used Zofran and found it to work quite well. I've also heard that Kytril is very effective.

After surgery I've been given Compazine but did not like the way it made me feel. I would feel sleepy and drift off but then suddenly sit, bolt upright and wide awake EVERY 15 minutes feeling as though at least an hour had past. That was the LONGEST night of my life. My Mother on the other hand has gotten good relief from Companzine but it is rather sedating for her.

I'm sure that they'll be able to give you a substitue for the phenergan. There are many anti-nausea medications out there.

Good luck with your surgery.

Sincerely,
Antoinette